2014 ICD-9-CM Diagnosis Code 995.86
- ICD-9-CM 995.86 will be replaced by an equivalent ICD-10-CM code (or codes) when the United States transitions from ICD-9-CM to ICD-10-CM on October 1, 2015.
- ICD-9-CM 995.86 is a billable medical code that can be used to specify a diagnosis on a reimbursement claim.
- A rare disorder characterized by rapid rise of the body temperature, accompanied by rhabdomyolysis and, if untreated, by collapse and death. It occurs in susceptible individuals who receive certain drugs for general anesthesia, gas anesthetics, or succinylcholine. It may be inherited in an autosomal dominant pattern.
- Rapid and excessive rise of temperature accompanied by muscular rigidity following general anesthesia.
- Usually inherited reaction to general anesthesia manifested as a sudden, rapid rise in temperature, hypermetabolism, and skeletal muscle rigidity; mutation is in the calcium release channel of skeletal muscle sarcoplasmic reticulum.
- Malignant hyperpyrexia due to anesthesia
Convert to ICD-10-CM
converts approximately to:
- 2014 ICD-10-CM T88.3XXA Malignant hyperthermia due to anesthesia, initial encounter